# SDR QXEA0101586

- Difficulty date: September 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 9,732 hours, 13,731 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR PRESSURE STOP LANDING HAVE LIGHT FRETTING PITTING IN CENTER. REPAIRED IAW RD 8-53-104.
